# SDR R61A2024110900535

- Difficulty date: November 2, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000409
- Aircraft time: 25,305 hours, 17,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE FOWARD FUSELAGE BETWEEN FRAME 1 TO FRAME 2 AT STR 10L TO 12L. REMOVED AND REPLACED SKIN IAW EMB 170/175 SRM 51-43-02 AND 51-41-02. ALSO REF VP-045924-2024 N/R #1,#11,#12 FOR WORK ACCOMPLISHED.
